Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13203
Title: The structure of weak Pareto solution sets in piecewise linear multiobjective optimization in normed spaces
Authors: Zheng, X
Yang, X 
Keywords: Connectedness
Normed space
Piecewise linear function
Weak Pareto solution
Issue Date: 2008
Publisher: Science China Press
Source: Science in China. Series A, Mathematics, 2008, v. 51, no. 7, p. 1243-1256 How to cite?
Journal: Science in China. Series A, Mathematics 
Abstract: In general normed spaces, we consider a multiobjective piecewise linear optimization problem with the ordering cone being convex and having a nonempty interior. We establish that the weak Pareto optimal solution set of such a problem is the union of finitely many polyhedra and that this set is also arcwise connected under the cone convexity assumption of the objective function. Moreover, we provide necessary and sufficient conditions about the existence of weak (sharp) Pareto solutions.
URI: http://hdl.handle.net/10397/13203
DOI: 10.1007/s11425-008-0021-3
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
0
Last month
0
Citations as of Aug 14, 2018

WEB OF SCIENCETM
Citations

14
Last Week
0
Last month
1
Citations as of Aug 17, 2018

Page view(s)

66
Last Week
0
Last month
Citations as of Aug 22, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.